Alert archive / Tennessee / Flash Flood Warnings in 2022
Flash Flood Warning 4, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Jun 7, 2022, 5:43 PM CDT for 6 counties in Tennessee. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2022, 5:43 PM CDT (22:43 UTC)
- Expired
- Jun 7, 2022, 8:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties DeKalb County, TN, Jackson County, TN, Putnam County, TN, Smith County, TN, White County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 74 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 6:13 PM CDT | FLASH FLOOD | 2 Wnw Alexandria, TN | TWITTER PHOTOS SHOWED OLD ALEXANDRIA ROAD WAS FLOODED AND IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1164 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.3
The text
As transmitted.
129
WGUS54 KOHX 072243
FFWOHX
TNC041-087-141-159-185-189-080145-
/O.NEW.KOHX.FF.W.0004.220607T2243Z-220608T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
543 PM CDT Tue Jun 7 2022
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Northern De Kalb County in middle Tennessee...
Southeastern Jackson County in middle Tennessee...
Putnam County in middle Tennessee...
Southern Smith County in middle Tennessee...
North Central White County in middle Tennessee...
Southeastern Wilson County in middle Tennessee...
* Until 845 PM CDT.
* At 543 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. The expected rainfall rate is 2
to 3 inches per hour in the heavier storms. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Cookeville, Algood, Watertown, Baxter, Gordonsville, Hickman,
Alexandria, Edgar Evans State Park, Center Hill Lake, Burgess
Falls State Park, Cummins Falls State Park and Hamptons Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3611 8632 3628 8563 3619 8530 3605 8531
3605 8537 3604 8558 3604 8574 3601 8627
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR
$$
Rose1 follow-up statement
416
WGUS74 KOHX 072352
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
652 PM CDT Tue Jun 7 2022
TNC041-087-141-159-185-189-080145-
/O.CON.KOHX.FF.W.0004.000000T0000Z-220608T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
De Kalb TN-Jackson TN-Putnam TN-Smith TN-White TN-Wilson TN-
652 PM CDT Tue Jun 7 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT THIS
EVENING FOR NORTHERN DE KALB, SOUTHEASTERN JACKSON, PUTNAM, SOUTHERN
SMITH, NORTH CENTRAL WHITE AND SOUTHEASTERN WILSON COUNTIES...
At 652 PM CDT, The public reported has already reported some
flooding in the warned area. Widespread rainfall amounts of 1 to 2
inches have occurred just within the past couple of hours.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Cookeville, Algood, Watertown, Baxter, Gordonsville, Hickman,
Alexandria, Edgar Evans State Park, Center Hill Lake, Burgess
Falls State Park, Cummins Falls State Park and Hamptons Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3611 8632 3628 8563 3619 8530 3605 8531
3605 8537 3604 8558 3604 8574 3601 8627
FLASH FLOOD...OBSERVED
$$
RoseWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 2:25 PM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jun 7, 2:25 PM CDT, 3 hours 18 minutes before
Area Forecast Discussion National Weather Service Nashville TN 225 PM CDT Tue Jun 7 2022 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This afternoon through Thursday Night) Issued at 221 PM CDT Tue Jun 7 2022 Active and unsettled weather pattern ahead for this week. Heat returns for next week. Convection is firing up across the south this afternoon. The scattered activity should continue to expand northward with time as convective temps are reached. Lots of instability in place but overall organization and wind energy levels are on the low side. Still looking at the potential for some strong to severe thunderstorms. But they will primarily be pulse driven. There is some partial overnight upper divergence so look for some lingering general thunderstorms late tonight. On Wednesday, the active pattern will ramp up a bit. A potent shortwave will offer a boost to the convective organization potential. Instabilities will then work with increasing 850 mb wind energy to set the stage for some severe weather. We are outlooked with a slight risk across the entire area. Helicity values do not really jump off the screen at me. Furthermore, 700-500 mb lapse rates are not overly impressive. Thus, looks like a tstm wind damage threat, primarily. As for the flooding potential, given the copious rainfall amounts that have fallen east of i-65 will need to watch for some minor flooding potential. PWATs are still rather high within this soupy airmass. The one saving grace may be the frontal boundary will not phase favorably with the strong upper impulse. At any rate, Wednesday's severe weather timing looks like from 10 am until 6 pm. best chance for severe appears to be south of I-40. Moving on, we will get a brief break on Thursday as some drier air moves in behind the fropa. For the near term temps, its looking warm and humid. however, lower humidity levels can be expected on Thursday. && .LONG TERM... (Friday through next Tuesday) Issued at 221 PM CDT Tue Jun 7 2022 The airmass will quickly reload with another chance of showers and thunderstorms on Friday afternoon and night. The trajectory of this potential MCS is a bit uncertain, but will need to be watched. Behind this complex, we will finally gravitate to a calmer but increasingly hot pattern will commence. Look for upper ridging to move in by the middle of next week. gfs/Euro 850 mb averages are close to 22C by next Tuesday. Furthermore, CPC is showing above normal temps for the 6 to 14 day period. Here comes the heat with mid 90s possible for our highs. Moisture undercut potential looks weak with max MRH values of just 55 to 60 percent. Thermal separation is noted over the MO and IL areas so not too far away. Here comes some heat! && .AVIATION... (18Z TAFS) Issued at 1218 PM CDT Tue Jun 7 2022 Ongoing chances for showers and thunderstorms will be in the forecast through the next 36 hours or so. Coverage looks isolated initially this afternoon, becoming more scattered this afternoon through just before sunrise Wednesday. A short break may be possible just before 12Z through late morning before showers and thunderstorms become more scattered to widespread later Wednesday. Southwesterly winds around 10 knots will be light and variable overnight, picking up to around 10 knots again during the day Wednesday. Cigs look to remain mostly VFR today, with MVFR/IFR possible with showers and storms passing over terminals. A few models have MVFR cigs moving in after 09Z, and IFR cigs at KCSV before 12Z, but kept low VFR at KBNA/KMQY/KCKV and MVFR at KCSV after 09Z. && .PRELIMINARY POINT TEMPS/POPS... Nashville 69 83 64 83 / 60 90 70 0 Clarksville 67 82 62 81 / 50 80 70 0 Crossville 66 78 62 77 / 60 80 80 0 Columbia 68 83 64 83 / 60 90 60 10 Cookeville 68 80 63 78 / 60 90 80 0 Jamestown 65 79 61 75 / 40 90 80 0 Lawrenceburg 68 82 65 82 / 60 90 60 10 Murfreesboro 69 83 65 83 / 60 90 70 0 Waverly 67 80 62 83 / 50 90 50 0 && .OHX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...21 LONG TERM....21 AVIATION.....Barnwell
Hazardous weather outlook, Jun 7, 3:32 AM CDT, 14 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 332 AM CDT Tue Jun 7 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-080845- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 332 AM CDT Tue Jun 7 2022 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A few severe thunderstorms will be possible today through tonight. Storms could produce damaging winds and localized flooding from heavy downpours. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A few severe storms may occur Wednesday and Wednesday evening. Main concerns will be damaging winds and localized flooding from heavy downpours. A few severe storms with damaging winds may occur Friday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any severe weather reports to the National Weather Service office in Nashville. 13
In the hours before
Special weather statement, Jun 7, 4:57 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Nashville TN
457 PM CDT Tue Jun 7 2022
TNZ006>008-025>027-072230-
Robertson TN-Dickson TN-Davidson TN-Cheatham TN-Sumner TN-
Montgomery TN-
457 PM CDT Tue Jun 7 2022
...Strong thunderstorms will impact portions of northern Davidson,
northern Dickson, southeastern Montgomery, southwestern Sumner,
Cheatham and southwestern Robertson Counties through 530 PM CDT...
At 456 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Slayden to near Joelton. Movement was
northeast at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ashland City, Nashville, Madison, Hendersonville, Goodlettsville,
Millersville, Greenbrier, Coopertown, Ridgetop, Old Hickory, Joelton,
Pleasant View, Vanleer, Slayden, Cheatham Dam, Bells Bend, Whites
Creek, Beaman Park and Cunningham.
This includes the following highways...
Interstate 40 between mile markers 205 and 212.
Interstate 65 between mile markers 85 and 103.
Interstate 24 between mile markers 18 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3649 8736 3640 8653 3614 8674 3623 8752
TIME...MOT...LOC 2156Z 236DEG 7KT 3630 8741 3624 8689
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ShamburgerSpecial weather statement, Jun 7, 4:58 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Nashville TN
458 PM CDT Tue Jun 7 2022
TNZ027-028-030-032-062-064-065-072230-
Putnam TN-Rutherford TN-Davidson TN-Wilson TN-De Kalb TN-Smith TN-
White TN-
458 PM CDT Tue Jun 7 2022
...Strong thunderstorms will impact portions of southern Smith,
southeastern Davidson, De Kalb, north central Rutherford, Wilson,
northwestern White and southwestern Putnam Counties through 530 PM
CDT...
At 458 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rural Hill to Center Hill Lake. Movement
was east at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cookeville, Lebanon, Sparta, Smithville, Carthage, La Vergne, Mount
Juliet, Algood, Watertown, Baxter, Gordonsville, Rural Hill, Belinda
City, Hickman, South Carthage, Alexandria, Doyle, Dowelltown, Liberty
and Hamptons Crossroads.
This includes the following highways...
Interstate 40 between mile markers 222 and 293.
Interstate 840 between mile markers 64 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3619 8538 3585 8547 3596 8602 3606 8667
3631 8647
TIME...MOT...LOC 2158Z 260DEG 8KT 3610 8646 3603 8572
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ShamburgerSpecial weather statement, Jun 7, 5:05 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Nashville TN
505 PM CDT Tue Jun 7 2022
TNZ028-062>065-075-077-078-080-072230-
Cannon TN-Rutherford TN-Coffee TN-Wilson TN-Bedford TN-Van Buren TN-
De Kalb TN-Warren TN-White TN-
505 PM CDT Tue Jun 7 2022
...Strong thunderstorms will impact portions of southern De Kalb,
Rutherford, Van Buren, Warren, northern Coffee, south central Wilson,
northern Bedford, southwestern White and Cannon Counties through 530
PM CDT...
At 505 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Murfreesboro to Auburntown to Fall Creek
Falls. Movement was east at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Murfreesboro, McMinnville, Woodbury, Spencer, Morrison, Doyle,
Auburntown, Centertown, Lascassas, Christiana, Rock Island State
Park, Beechgrove, Fosterville, Rover, Fall Creek Falls State Park,
Rockvale, Bradyville, Milton and Readyville.
This includes Interstate 24 between mile markers 77 and 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3571 8528 3557 8542 3563 8659 3577 8665
3599 8622 3596 8602 3585 8547 3575 8526
TIME...MOT...LOC 2205Z 289DEG 17KT 3573 8654 3595 8610 3566 8532
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ShamburgerLocal storm report, Jun 7, 5:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
532 PM CDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL 1 W COOKEVILLE 36.16N 85.52W
06/07/2022 E1.00 INCH PUTNAM TN TRAINED SPOTTER
TSPOTTER COORDINATOR REPORTED QUARTER SIZE
HAIL NEAR JACKSON STREET AT BUFFALO VALLEY
ROAD.
&&
SHAMBURGERSpecial weather statement, Jun 7, 5:42 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Nashville TN
542 PM CDT Tue Jun 7 2022
TNZ008-027>030-064-072315-
Davidson TN-Wilson TN-Trousdale TN-Sumner TN-De Kalb TN-Smith TN-
542 PM CDT Tue Jun 7 2022
...Strong thunderstorms will impact portions of southwestern Smith,
east central Davidson, northwestern De Kalb, southern Sumner, Wilson
and southwestern Trousdale Counties through 615 PM CDT...
At 542 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Hendersonville to 6 miles north of Lebanon to
near Watertown. Movement was east at 25 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gallatin, Lebanon, Hartsville, Hendersonville, Mount Juliet,
Lakewood, Watertown, Old Hickory, Alexandria, Dowelltown, Liberty,
Green Hill, Tuckers Crossroads, Bledsoe Creek State Park and
Dickerson Chapel Recreation Area.
This includes the following highways...
Interstate 40 between mile markers 230 and 256.
Interstate 840 between mile markers 73 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3638 8611 3598 8584 3597 8613 3619 8646
3624 8671 3639 8662
TIME...MOT...LOC 2242Z 261DEG 20KT 3631 8658 3630 8636 3608 8607
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
ShamburgerSpecial weather statement, Jun 7, 5:43 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
543 PM CDT Tue Jun 7 2022
TNZ031-032-072315-
Putnam TN-Jackson TN-
543 PM CDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of southern Jackson and
northwestern Putnam Counties through 615 PM CDT...
At 543 PM CDT, Doppler radar was tracking a strong thunderstorm near
Baxter, or 10 miles south of Gainesboro, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cookeville, Gainesboro, Algood, Baxter, Granville and Cummins Falls
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3613 8573 3628 8580 3642 8560 3620 8543
TIME...MOT...LOC 2243Z 250DEG 18KT 3621 8571
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
ShamburgerThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:00 PM CDT | Special Weather Statement | OHX | Robertson | 30 min |
| Jun 6, 7:49 PM CDT | Special Weather Statement | OHX | Sumner | 41 min |
| Jun 6, 8:27 PM CDT | Special Weather Statement | OHX | Macon | 18 min |
| Jun 6, 8:29 PM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 46 min |
| Jun 6, 9:13 PM CDT | Special Weather Statement | OHX | Humphreys | 32 min |
| Jun 6, 9:39 PM CDT | Special Weather Statement | OHX | Macon | 36 min |
| Jun 6, 10:04 PM CDT | Special Weather Statement | OHX | Robertson | 26 min |
| Jun 6, 10:27 PM CDT | Special Weather Statement | OHX | Sumner | 33 min |
| Jun 6, 10:39 PM CDT | Special Weather Statement | OHX | Macon, Sumner, Trousdale | 36 min |
| Jun 6, 10:44 PM CDT | Special Weather Statement | OHX | Sumner | 31 min |
| Jun 6, 11:24 PM CDT | Special Weather Statement | OHX | Macon, Trousdale | 51 min |
| Jun 7, 12:41 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 34 min |
| Jun 7, 12:46 AM CDT | Areal Flood Advisory | OHX | Clay, Macon, Robertson, Sumner | 6 hr |
| Jun 7, 12:49 AM CDT | Tornado Warning | OHX | Robertson, Sumner | 26 min |
| Jun 7, 1:13 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner | 27 min |
| Jun 7, 1:40 AM CDT | Special Weather Statement | OHX | Macon, Smith, Trousdale | 50 min |
| Jun 7, 2:24 AM CDT | Special Weather Statement | OHX | Smith, Wilson | 51 min |
| Jun 7, 4:28 AM CDT | Special Weather Statement | OHX | Bedford | 32 min |
| Jun 7, 4:35 AM CDT | Tornado Warning | OHX | Bedford | 13 min |
| Jun 7, 4:58 AM CDT | Areal Flood Advisory | OHX | Cannon, DeKalb, Putnam, Rutherford, Smith, White and 1 more | 6 hr |
| Jun 7, 1:32 PM CDT | Special Weather Statement | OHX | Lewis | 43 min |
| Jun 7, 2:15 PM CDT | Special Weather Statement | OHX | Marshall | 45 min |
| Jun 7, 3:17 PM CDT | Severe Thunderstorm Warning | OHX | Williamson | 28 min |
| Jun 7, 3:43 PM CDT | Special Weather Statement | OHX | Williamson | 32 min |
| Jun 7, 3:44 PM CDT | Areal Flood Advisory | OHX | Lawrence, Wayne | 3 hr |
| Jun 7, 4:01 PM CDT | Special Weather Statement | OHX | Dickson, Humphreys, Rutherford, Williamson | 44 min |
| Jun 7, 4:09 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 21 min |
| Jun 7, 4:26 PM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Dickson, Houston, Stewart, Williamson | 34 min |
| Jun 7, 4:29 PM CDT | Special Weather Statement | OHX | Cannon, DeKalb, Rutherford, Warren | 31 min |
| Jun 7, 4:57 PM CDT | Special Weather Statement | OHX | Cheatham, Davidson | 33 min |
| Jun 7, 4:58 PM CDT | Special Weather Statement | OHX | DeKalb, Putnam, White, Wilson | 32 min |
| Jun 7, 5:05 PM CDT | Special Weather Statement | OHX | Cannon, Rutherford, Van Buren, Warren | 25 min |
| Jun 7, 5:19 PM CDT | Areal Flood Advisory | OHX | DeKalb, Putnam, Smith, Wilson | 3 hr |
| Jun 7, 5:28 PM CDT | Severe Thunderstorm Warning | OHX | Putnam | 32 min |
| Jun 7, 5:30 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson | 3 hr |
| Jun 7, 5:42 PM CDT | Special Weather Statement | OHX | Wilson | 33 min |
| Jun 7, 5:43 PM CDT | Special Weather Statement | OHX | Jackson | 32 min |
| Jun 7, 5:56 PM CDT | Special Weather Statement | OHX | Overton | 34 min |
| Jun 7, 6:09 PM CDT | Special Weather Statement | OHX | Jackson, Overton, Smith, Trousdale | 36 min |
Nearby
Flash Flood Warnings in Tennessee, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.